Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 15, 2016, 4:07 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 4:07 AM CST (10:07 UTC)
- Expired
- Jan 16, 2016, 5:03 AM CST
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
207 WHUS73 KGRB 151007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST FRI JAN 15 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT... .NORTHEAST WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KNOTS THIS MORNING AS LOW PRESSURE TRACKS ACROSS SOUTHERN WISCONSIN. WINDS WILL THEN BECOME NORTHWEST ON THE BACK SIDE OF THE LOW TONIGHT. ONSHORE FLOW WILL CAUSE ELEVATED WAVES TODAY...WITH HIGHER WAVES CONTINUING INTO TONIGHT. LMZ521-522-541>543-151815- /O.NEW.KGRB.SC.Y.0005.160115T1007Z-160116T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 407 AM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. * WINDS...NORTHEAST 10 TO 20 KNOTS...BECOMING NORTH 15 TO 25 KNOTS IN THE LATE MORNING...THEN BECOMING NORTHWEST TONIGHT. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
4 follow-up statements
914 WHUS73 KGRB 151631 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CST FRI JAN 15 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT... .NORTHEAST WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KNOTS...AS LOW PRESSURE TRACKS ACROSS SOUTHERN WISCONSIN. WINDS WILL THEN BECOME NORTHWEST ON THE BACK SIDE OF THE LOW TONIGHT. ONSHORE FLOW WILL CAUSE ELEVATED WAVES TODAY...WITH HIGHER WAVES CONTINUING INTO TONIGHT. LMZ521-522-541>543-160045- /O.CON.KGRB.SC.Y.0005.000000T0000Z-160116T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1031 AM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING NORTHWEST TONIGHT. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
460 WHUS73 KGRB 152129 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CST FRI JAN 15 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING... .GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE INTO SATURDAY MORNING AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. AS WINDS BECOME OFFSHORE...WAVES WILL SLOWLY DIMINISH OVERNIGHT. LMZ521-522-541>543-160530- /O.EXT.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 PM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...NORTH TO NORTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS. * WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT TONIGHT AND TO 1 TO 3 FT SATURDAY MORNING. HIGHEST WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
624 WHUS73 KGRB 160330 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CST FRI JAN 15 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING... .GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE INTO SATURDAY MORNING AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. AS WINDS BECOME OFFSHORE...WAVES WILL SLOWLY DIMINISH OVERNIGHT. ANOTHER PERIOD OF GUSTY WINDS ARE EXPECTED SATURDAY EVENING INTO SUNDAY. LMZ521-522-541>543-161130- /O.CON.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 PM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WINDS...NORTH TO NORTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS. * WAVES...2 TO 4 FT TONIGHT SUBSIDING TO 1 TO 3 FT SATURDAY MORNING. HIGHEST WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
352 WHUS73 KGRB 161103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 503 AM CST SAT JAN 16 2016 ...WINDS AND WAVES HAVE DIMINISHED... .WINDS AND WAVES HAVE DIMINISHED OVERNIGHT AND SHOULD NOT POSE A HAZARD TO MOST SMALL CRAFT. LMZ521-522-541>543-161215- /O.CAN.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 503 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 4:03 AM CST, 4 minutes earlier.
Area forecast discussion, Jan 15, 4:03 AM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CST FRI JAN 15 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 403 AM CST FRI JAN 15 2016 LOW PRESSURE CONTINUES TO TRACK THROUGH SOUTHERN WISCONSIN THIS MORNING...WITH WRAP AROUND MOISTURE BEING THE PRIMARY MEANS FOR GENERATING PRECIPITATION ACROSS THE AREA AS IT TRACKS THROUGH THE AREA. AN AREA OF MID LEVEL DRY AIR HAS LED TO ABUNDANT FREEZING DRIZZLE ACROSS THE NORTH THIS MORNING...WITH SNOW MIXING IN AT TIMES. ROAD REPORTS ACROSS THE NORTH ARE THAT ROADS ARE CURRENTLY ICE COVERED AND SLIPPERY. WITH THIS CONDITION EXPECTED TO LAST INTO THE MORNING COMMUTE WILL ISSUE A WINTER WEATHER ADVISORY FOR THE FAR NORTH DURING THE MORNING HOURS. FARTHER SOUTH FREEZING DRIZZLE STILL REMAINS AN ISSUE...HOWEVER WITH LESS MOISTURE TO WORK WITH THE AMOUNT OF ICING FROM THE FREEZING DRIZZLE AND THE WARMER TEMPERATURES ACROSS THE EXTREME SOUTHEAST HAVE LED TO LESS ISSUES. THAT BEING SAID THERE ARE SIGNS OF FREEZING DRIZZLE EXPANDING ON RADAR...THEREFORE WILL HAVE TO MONITOR TRENDS CLOSELY DURING THE MORNING HOURS. THE ABUNDANT LOW LEVEL MOISTURE AND VERY LIGHT WIND FIELD HAVE LED TO SOME DENSE FOG ACROSS THE AREA EARLY THIS MORNING...MAINLY ALONG AND SOUTH OF HIGHWAY 29. THERE ARE SOME AREAS WHERE THE FOG IS DENSE...HOWEVER MOST LOCATIONS ARE AT OR ABOVE ONE QUARTER OF A MILE. GIVEN THE LOCAL NATURE TO THE FOG WILL HANDLE THE SITUATION WITH SPS STATEMENTS INSTEAD OF A DENSE FOG ADVISORY. AS THE LOW PUSHES EAST...COLD AIR WILL PUSH IN...CHANGING THE FREEZING DRIZZLE OVER TO SNOW AS INCREASED SURFACE WINDS CLEAR OUT THE FOG. DESPITE THE COLD AIR PUSHING IN THERE IS STILL DRY AIR TO CONTEND WITH AS MODEL SOUNDINGS SHOW THE FREEZING DRIZZLE LASTING LONGER ACROSS THE EASTERN CWA THIS AFTERNOON GIVEN THE PERSISTENT LOW LEVEL DRY AIR. NORTHWESTERLY WINDS BEHIND THE DEPARTING LOW WILL START UP THE LAKE EFFECT SNOW MACHINE ACROSS THE SNOWBELT OF VILAS COUNTY. HOWEVER WINDS WILL BACK THROUGHOUT THE PERIOD...WITHOUT A UNIFIED DIRECTION FOR ANY LENGTH OF TIME. THEREFORE SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT TONIGHT AND SATURDAY FROM THE LAKE SUPERIOR SNOWBELT. THE COLD AIR WILL CONTINUE FILTERING IN BEHIND THE DEPARTING LOW TONIGHT AND SATURDAY...WITH DAYTIME HIGHS ON SATURDAY LIKELY OCCURRING DURING THE MORNING HOURS WITH FALLING AFTERNOON TEMPERATURES. THE COLD TEMPERATURES AND GUSTY WESTERLY WINDS WILL LEAD TO DAYTIME WIND CHILLS IN THE DOUBLE DIGITS BELOW ZERO ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN ON SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 403 AM CST FRI JAN 15 2016 THE LATEST ENSEMBLE MEANS INDICATE THAT A REPRIEVE FROM THE DEEP FREEZE WILL OCCUR BY THE END OF THE NEXT WORK WEEK WHEN ABOVE AVERAGE MID-LEVEL HEIGHTS MOVE INTO THE GREAT LAKES. UNTIL THIS OCCURS...MODELS HAVE STRAIGHTENED OUT THEIR TIMING DIFFERENCES WITH THE UPPER LOW ARRIVING THIS WEEKEND. THEREAFTER...MODELS HAVE TRENDED SOUTHWARD IN REGARDS TO THE TRACK OF CLIPPER ENERGY MOVING TOWARDS THE REGION ON TUE-WED OF NEXT WEEK. DIFFERENCES IN MODEL SOLUTIONS INCREASE FAIRLY RAPIDLY FOLLOWING THE EXIT OF THE UPPER LOW...BUT WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS FORECAST. SATURDAY NIGHT THROUGH SUNDAY NIGHT...CLOUDS WILL BE ON THE INCREASE SATURDAY NIGHT AS AN UPPER LOW MOVES FROM THE LAKE WINNIPEG REGION TO LAKE SUPERIOR. THOUGH MID-LEVELS HAVE TROUBLE SATURATING COMPLETELY AT TIMES...STILL THINK WILL SEE A CHANCE FOR AT LEAST FLURRIES MOVE SOUTHEAST LATE SATURDAY NIGHT OVER MUCH OF NORTH- CENTRAL WISCONSIN...AND OVER NORTHEAST WISCONSIN ON SUNDAY MORNING. COLD ADVECTION WILL BE OCCURRING AT THE SAME TIME SATURDAY NIGHT INTO SUNDAY MORNING...DROPPING 850MB TEMPS TO 25 BELOW. THIS SHOULD LEAD TO TEMPS FALLING BELOW ZERO AWAY FROM THE BAY AND LAKE SATURDAY NIGHT WITH WIND CHILLS OF 20 TO 35 BELOW ZERO. DO NOT ANTICIPATE TEMPS RISING MUCH ON SUNDAY EVEN WITH PARTIAL CLEARING TAKING PLACE OVER CENTRAL AND EAST-CENTRAL WI. MORE SUBSTANTIAL CLEARING WILL LIKELY TAKE PLACE ACROSS MOST AREAS EXCEPT FOR FAR NORTHERN WI SUNDAY NIGHT. THE PRESSURE GRADIENT DOES NOT RELAX MUCH THOUGH...SO WILL MOST LIKELY BE LOOKING AT ANOTHER ROUND OF WIND CHILL HEADLINES (WIND CHILLS 20 TO 30 BELOW). REST OF THE FORECAST...ARCTIC HIGH PRESSURE WILL BE GRADUALLY SLIDING INTO THE REGION ON MONDAY AND TUESDAY. CLOUDS WILL BE INCREASING LATE MONDAY NIGHT...BUT SOME POTENTIAL FOR WINDS TO DECOUPLE WHICH COULD LEAD TO TEMPS BEING SEVERELY OVER-FORECASTED. THOUGH WILL HAVE SOME CLOUDS FROM A CLIPPER TUE-WED...SNOW CHANCES ARE NOW LOOKING TO PASS JUST SOUTH OF THE REGION. SOME POSSIBILITY THAT WEAK CLIPPERS COULD MOVE THROUGH IN THE THU-FRI PERIOD...BUT TOO HARD TO GET ANY HANDLE ON THEM. THE BITTER COLD AIRMASS WILL BE MODERATING THOUGH WED-FRI. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1034 PM CST THU JAN 14 2016 FRONTAL BOUNDARY WILL CONT TO LINGER NR THE SRN PART OF THE FCST AREA OVERNIGHT...THEN SHIFT SEWD AWAY FM THE AREA LATE TNGT/TOMORROW AFTER SFC WV COMES THROUGH. WIDESPREAD LOW CIGS WL CONT N OF THE BOUNDARY...AND VSBYS HAVE DROPPED AS WELL. EXPECT FZDZ TO INCR A BIT...THE MIX WITH/CHG TO SNOW/FLURRIES FM NW-SE TOMORROW. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ005- 010>012. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jan 14, 8:33 PM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 833 PM CST THU JAN 14 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 833 PM CST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL CONDITIONS COULD DEVELOP OVERNIGHT DUE TO FREEZING DRIZZLE. SOME SNOW IS ALSO POSSIBLE ACROSS THE FAR NORTH...BUT LESS THAN AN INCH OF ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY HAZARDOUS TRAVEL IS POSSIBLE FRIDAY DUE TO LINGERING FREEZING DRIZZLE CHANGING TO LIGHT SNOW ACROSS THE ENTIRE REGION. HAZARDOUS TRAVEL WILL CONTINUE AT TIMES ACROSS FAR NORTHERN WISCONSIN OVER THE WEEKEND INTO EARLY MONDAY MORNING DUE TO LAKE EFFECT SNOW SHOWER ACTIVITY. SEVERAL INCHES OF SNOW IS POSSIBLE...WITH THE HIGHEST TOTALS ACROSS THE SNOWBELT REGION OF NORTHWEST VILAS COUNTY BY MONDAY MORNING. ANOTHER ROUND OF BITTERLY COLD AIR COULD PRODUCE WIND CHILL INDICES OF 20 BELOW TO 35 BELOW ZERO SUNDAY MORNING...AND AGAIN MONDAY MORNING. THE LOWEST WIND CHILL READINGS WILL BE ACROSS NORTH-CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL TOTALS OR REPORTS OF FREEZING DRIZZLE TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-151200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 833 PM CST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI
In the hours before
Special weather statement, Jan 14, 10:39 PM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1039 PM CST THU JAN 14 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1039 PM CST THU JAN 14 2016 ...FREEZING DRIZZLE WILL LEAD TO SLIPPERY SPOTS ON ROADS OVERNIGHT AND FRIDAY MORNING... PATCHY FREEZING DRIZZLE OCCURRED ACROSS THE AREA DURING THE EVENING. IT IS EXPECTED TO INCREASE SOME DURING THE OVERNIGHT HOURS. ALTHOUGH WIDESPREAD TRAVEL DISRUPTIONS ARE NOT ANTICIPATED...THE FREEZING DRIZZLE WILL CAUSE SOME SLIPPERY SPOTS TO DEVELOP ON UNTREATED ROADWAYS. ANYONE TRAVELING OVERNIGHT REMAIN ALERT FOR THE POSSIBLE DEVELOPMENT OF SLIPPERY SPOTS ON ROADS...PARKING LOTS AND SIDEWALKS. MORNING COMMUTERS SHOULD ALSO EXPECT TO ENCOUNTER SLIPPERY SPOTS ON UNTREATED ROADS. SKOWRONSKI
Special weather statement, Jan 14, 10:50 PM CST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1050 PM CST THU JAN 14 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1050 PM CST THU JAN 14 2016 ...FREEZING DRIZZLE CAUSING SLIPPERY SPOTS ON ROADS...ESPECIALLY IN FAR NORTHERN WISCONSIN... AREAS OF FREEZING DRIZZLE OCCURRED ACROSS THE AREA DURING THE EVENING. IT IS EXPECTED TO INCREASE SOME DURING THE OVERNIGHT HOURS. IN ADDITION...FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 MILE IN A FEW PLACES. ALTHOUGH WIDESPREAD TRAVEL DISRUPTIONS ARE NOT ANTICIPATED...THE FREEZING DRIZZLE WILL CAUSE SLIPPERY SPOTS ON UNTREATED ROADWAYS. THE FREEZING DRIZZLE HAS BEEN MOST COMMON IN FAR NORTHERN WISCONSIN...SO ROADS IN THAT AREA HAVE BEEN AFFECTED THE MOST. MEANWHILE...TEMPERATURES IN EAST-CENTRAL WISCONSIN HAVE WARMED ABOVE FREEZING FROM GREEN BAY...SOUTHEAST...TO THE LAKESHORE. ANYONE TRAVELING OVERNIGHT SHOULD REMAIN ALERT FOR VARIABLE ROAD CONDITIONS...INCLUDING ICY PATCHES ON ROADS...PARKING LOTS AND SIDEWALKS. EXCEPT NEAR LAKE MICHIGAN...MORNING COMMUTERS SHOULD ALSO EXPECT TO ENCOUNTER SLIPPERY SPOTS ON THE WAY TO WORK OR SCHOOL FRIDAY MORNING. SKOWRONSKI
Special weather statement, Jan 15, 3:11 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CST FRI JAN 15 2016 WIZ030-031-035>040-045-048>050-151300- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- 311 AM CST FRI JAN 15 2016 ...LOCALLY DENSE FOG EXPECTED ACROSS THE AREA THIS MORNING... LOOK FOR AREAS OF FOG...LOCALLY DENSE...ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS MORNING. VISIBILITIES WILL BE LESS THAN ONE MILE ACROSS MOST LOCATIONS...WITH SOME LOCATIONS AT OR LESS THAN ONE QUARTER OF A MILE. MOTORISTS ARE URGED TO EXERCISE CAUTION DURING THE MORNING COMMUTE...AS VISIBILITIES CAN DROP SIGNIFICANTLY IN A VERY SHORT DISTANCE. KURIMSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 1:36 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 11 more | 15 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.